# SDR SWAA2022090750913

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 70,170 hours, 41,365 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE PRESSURE GAUGE NO IN THE GREEN / [01] INSPECTED SLIDE GAUGE FOR PROPER PRESSURE; PRESSURE FOUND TO BE NORMAL AND IN THE GREEN BAND PEER SIP
